A new type of the additive functional equations on intuitionistic fuzzy normed spaces
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 915-932
Published online October 31, 2017
Mohan Arunkumar, Abasalt Bodaghi, Thirumal Namachivayam, Elumalai Sathya
Government Arts College, Islamic Azad University, Government Arts College, Government Arts College
Abstract : In this paper, we introduce a new type of additive functional equations and establish the generalized Ulam-Hyers stability for it in intuitionistic fuzzy normed space by using direct and fixed point methods.
Keywords : additive functional equation, generalized Ulam-Hyers stability, Banach space, intuitionistic fuzzy normed space, fixed point
MSC numbers : Primary 39B52, 32B72, 32B82
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd